# SDR DHL20013650

- Difficulty date: November 27, 2001
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR 5R BETWEEN FR 32-34.  CORROSION REMOVED PER SRM 51-40-11, FOUND TO BE OUT OF SRM LIMITS.  CUT OUT DAMAGED AREA PER SRM 53-10-10.  FABRICATED REPAIR PARTS PER SRM 53-10-10.  INSTALLED REPAIR PER SRM 51-30-20.
